# SDR SWIA202053644

- Difficulty date: September 25, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CROSSBEAM AT FS 549.00 FOUND CORROSION UNDER FLOORBEAM AT LBL 9.  C-CHECK RO 10/22/2020.  BLENDED CORROSION, WITHIN LIMITS, REF REO.  ALL STEPS ACCOMPLISHED.  SEE CONTINUE CARD FOR DETAILS.
